# SDR MWEA010102

- Difficulty date: January 22, 2001
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- Aircraft time: 63,845 hours, 37,883 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911416503
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRILL START IN OUTER SKIN ABOUT 3 INCHES FORWARD OF FRAME STATION 598 JUST BELOW WINDOW BELT PANEL.  REMOVED DAMAGE AND FLUSH PLUGGED IAW SUBMITTAL MWX-ORD-01-00044H DATED 12 JAN 01.
